# SDR COMA0260067

- Difficulty date: January 27, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 19,726 hours, 18,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL BOOST PUMP ACCESS HOLES ARE CRACKED NR 1 (APPROX.125 INCH LONG BY.020 INCHDEEP), NR 9 (APPROX .200 INCH LONG BY.040 INCH DEEP) AND NR 11 (APPROX .200 INCH LONG BY .040 INCH DEEP).  PERFORMED A MAJOR REPAIR TO LT BOOST PUMP ACCESS HOLE NR 1, 9 AND 11 IAW CRJ REO 601R-57-21-164.
